# SDR QXEA20060618

- Difficulty date: February 27, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK, LEFT HAND INBOARD SEAT TRACK NR 4 HAS PITTING CORROSION INSIDE TRACK AT STATION X266, X280 AND X298.  REPAIRED IAW RD 8-53-1339 AND RD 8-51-1102.
